Heartland Gourmet Cookie, Pizza Mix Recall [US]

US FDA RecallUS/Silver Spring: Heartland Gourmet Cookie, Pizza Mix Recall [US]Heartland Gourmet recalls some Cookie and Pizza Mixes due to undeclared milk, a known allergen, source of dietary intolerance and possible trigger of Anaphylaxis, a serious and potential fatal situation, requiring immediate medical intervention. FDA: http://ht.ly/jznfP

Direct link: http://www.fda.gov/Safety/Recalls/ucm345785.htm

Additional information:
The US Food and Drug Administration (“FDA”) reports the following Mixes are subject to this recall:

  • Gluten Free Chocolate Chip Cookie Mix: Item # 2017; UPC: 7376967020171 16 oz. Lot #0023065, best-by date of 12/2014 and distributed in March of 2013, and Lot # 0023007, best buy date of 10/2014 and distributed in February 2013.
  • Gluten Free Double Chocolate Cookie Mix: Item # 1530; UPC: 737697015306 16 oz. Lot #0012289 – best-by Date of 10/2014 and distributed in October of 2012; Lot #0022317 with a best buy date of 10/2014 and distributed in November of 2012; and Lot #0012341 with a best buy date of 01/2014 and distributed in December of 2012. .
  • Gluten Free Pizza Crust Mix: Item # 2024; UPC: 737697020249 15.4 oz. Lot #0073007.; best-by date of 09/2014 and distributed in January of 2013.

About Milk Allergies:
For some people, milk (and milk products) are a source of urgent, dangerous and potentially deadly, allergic reactions. Due to modern food manufacturing methods, milk products may not “look” or “sound” like milk. Some examples of foods with milk proteins include artificial butter or cheese flavor; casein or caseinates; curds; ghee; hydrolysates; lactalbumin and lactalbumin phosphate; lactose, lactoglobulin, lactoferrin and lactulose; and finally, rennet (originally, ground calves’ stomach but more often now, by-products of genetically engineered bacteria, mold or yeast).

Anaphylactic Shock could occur in consumers who are allergic to milk or milk ingredients within a very short time, potentially leading to severe injury and/or death. If you suspect Anaphylactic Shock, call 9-1-1 or other local emergency number for immediate transport to a medical center. If trained and an emergency kit is available, it may be appropriate to give an injectable drug such as Epinephrine (also known as adrenaline or adrenalin) to the affected individual. Trade names of these products include EpiPen, Twinject, Adrenaclick, Anapen, Jext, Allerject and Auvi-Q. Please note: even patients who are apparently stabilized should still go to hospital for emergency evaluation. Further treatment is often necessary.

You can learn more about food allergies from the US National Institutes of Health (“NIH”) at: http://1.usa.gov/IZWUlm

___________________________________________________________

Additional information:
Recalls Direct RIN: 2013-1785
About the Recalls Direct service: http://wp.me/P2bVty-2
Visit the Living Safely site: http://www.LivingSafely.org/
E. & O. E.

Want to share this recall with family, friends or work colleagues? Simply use the “Share this” options directly below. Appreciate this recall notification? Please click on the “Like” button below.

%d bloggers like this: